# SDR HALA2012051000132

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,568 hours, 32,444 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO ENGINE START,  APU FAULTED AND AUTO SHUTDOWN.  BITE CHECKED APU ECU FOUND REVERSE FLOW FAULT.  PERFORMED FIM 49-11-00-1 FIG 108.  GROUND OPS CHECKED OK.
